# SDR SIMA20120914002

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 24,496 hours, 17,456 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3802 THE CREW REPORTED A BAD ODOR FROM FORWARD JUMPSEAT (F/A) WHEN SEAT IS IN USE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED SEAT AND SURROUNDING AREAS.  COULD NOT DUPLICATE ODOR.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
